# SDR 1218361021008

- Difficulty date: December 10, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Component: Door
- Component part number: S5247700100600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL SKIN CRACKED AT FORWARD LOWER CORNER.  SERVICE DOOR SKIN REPAIRED IN ACCORDANCE WITH SRM.
